International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2022, Vol. 7, Issue 3, Part A

A study of W5 curvature tensor in LP-Sasakian manifold


Author(s): JO Tsimita, SK Moindi, B Nzimbi and PW Njori

Abstract: The object of the paper is to study the geometrical properties of W5 - Curvature tensors in LP-Sasakian Manifold and prove some results.

DOI: 10.22271/maths.2022.v7.i3a.821

Pages: 33-36 | Views: 159 | Downloads: 15

Download Full Article: Click Here
How to cite this article:
JO Tsimita, SK Moindi, B Nzimbi, PW Njori. A study of W5 curvature tensor in LP-Sasakian manifold. Int J Stat Appl Math 2022;7(3):33-36. DOI: 10.22271/maths.2022.v7.i3a.821
Call for book chapter
International Journal of Statistics and Applied Mathematics